MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PAIN TRAY

MEDLINE INDUSTRIES LP; PAIN TRAY
Catalog Number DYNJRA1955A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility 3 different occasions where, "there were issues with leaking from either the plunger end or the luer lock at the junction with the needle.The syringes at the time of the issues were replaced for another and no direct patient injuries or issues were reported.The procedures being performed were pain injection cases and were completed".The syringes would leak once the medications were pulled up into them or when the syringe was started to be pushed.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility 3 different occasions where, "there were issues with leaking from either the plunger end or the luer lock at the junction with the needle.The syringes at the time of the issues were replaced for another and no direct patient injuries or issues were reported.".

Common Device Name
PAIN TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21778927
Report Number1417592-2025-00163
Device Sequence Number15660878
Product Code OFT
UDI-Device Identifier10198459171123
UDI-Public10198459171123
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA1955A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown